# SDR SWIA200921225

- Difficulty date: March 17, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 27,061 hours, 39,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5748 - FIRST RED LIGHT OF THE FLOOR EMERGENCY PATH LIGHTING SYSTEM INOP.  RELAMPED.
